# SDR SIMA990871

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DFW - WHEN LANDING GEAR SELECTED DOWN, THE RIGHT GEAR DID NOT INDICATE DOWN AND LOCKED.  REPLACED BULBS, TESTED AND RECYCLED LANDING GEAR AND WHILE THE INTRANSIT LIGHT WORKED NORMALLY AND THE INDICATOR TESTED FINE, THE RIGHT GEAR STILL FAILED TO INDICATE DOWN AND LOCKED.  FOLLOWED GEAR UNSAFE CYCLING PROCEDURES, AND FINALLY GOT A SAFE INDICATION.  MAINTENANCE PERFORMED LANDING GEAR EXTENSION AND RETRACTION FUNCTIONAL TESTS IAW AMM 32-30-00, CYCLING GEAR 20 TIMES, BUT COULD NOT DUPLICATE THE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
